# SDR IXXA0400110O

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 65,114 hours, 16,921 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 65,114 hours, 1,692 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT PACK CONTROL VALVE WOULD NOT MAINTAIN CABIN ALTITUDE OF 10000 FEET WITH AIRCRAFT AT FL250 AND RIGHT PACK OFF.  RIGHT PACK CONTROL VALVE WILL NOT MAINTAIN CABIN ALTITUDE OF 10000 FEET WITH AIRCRAFT AT FL 250 AND LEFT PACK OFF.  CREW RETURNED AIRCRAFT TO PHIK AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING AND INFORMATION WILL BE PROVIDED AS SOON AS IT IS AVAILABLE.
